MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR RF PACEMAKER; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR RF PACEMAKER; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2210
Medical Device Problem Codes Failure to Interrogate (1332); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's pacemaker could not be interrogated.No intervention was reported.The patient status was not reported.
 
Additional Manufacturer Narrative
Correction: upon review, the pulse generator should not have been submitted as a medical device report (mdr) as the event did not indicate a malfunction caused a serious event.

Brand Name
ACCENT DR RF PACEMAKER
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24718104
Report Number2017865-2026-06139
Device Sequence Number5726636
Product Code NVZ
UDI-Device Identifier05414734503617
UDI-Public(01)05414734503617(10)4578688(17)151031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model NumberPM2210
Device Lot Number4578688
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL SDX 46.; TENDRIL SDX 52.
Patient Age65 YR
Patient SexMale